# SDR ABXA2024032868

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,118 hours, 29,579 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT GOT EICAS MESAGE L HYD QTY FOLLOWINED BY CAUTION BEEPER EICAS MESSAGE L HYD SYSTEM PRESS. STATUS PAGE SHOWED L HYD QTY 0.17 RF. FOUND BROKEN / DAMAGED HOSE FROM RUDDER RATIO CHANGER (REF LEAK CODE 320-6-3 LEFT TO PCA HOSE ASSY). REPLACED PER AMM 20-10-10 WITH FLEX LINE . NO LEAKS NOTED. LH HYD SYS IS SERVISE TO FULL . DEFERRED FLEX LINE PER MX TRACKING PER GMM 07.04 PERFORMED REINSPECTION EVERY DAY. PLACARD INSTALLED MBCB NEXT C-CHECK. FLEX LINE WAS R&R WITH RUD CONTROL RAIO CHANGE HOSE IAW AMM 27-21-15. LEAK CHECK GOOD PLACARDS REMOVED. CLEARS DI 50561.
